Approximation of the classes $C^{\psi}_{\beta}H^{\alpha}$ by biharmonic Poisson integrals

  • F. G. Abdullayev Kyrgyz-Turkish Manas University, Bishkek, Kyrgyz Repub.; Mersin University, Turkey; fahreddin.abdullayev@manas.edu.kg
  • Yu. I. Kharkevych Lesya Ukrainka Eastern European National University, Lutsk
Keywords: Fourier series, asymptotic equality, biharmonic Poisson integral, ( ψ, β) -derivative, Lipschitz condition

Abstract

In the work we done the research of questions on approximation $(\psi,\beta)$-differentiable in the understanding of Stepanets functions that $(\psi, \beta)$-derivative belongs to the class $H^{\alpha}$, by biharmonic Poisson integrals in uniform metric

References

Stepanets, A. I. Методы теории приближений. I. (Russian) [[Methods of approximation theory. I]] Працī Інституту Математики Нацīональноï Академīï Наук Украïни. Математика та ïï Застосування [Proceedings of Institute of Mathematics of NAS of Ukraine. Mathematics and its Applications], 40, 1. Natsīonalʹna Akademīya Nauk Ukraïni, Īnstitut Matematiki, Kiev, 2002. 427 pp. ISBN: 966-02-2403-6

M. F. Timan, Аппроксимация и свойства периодических функций (Rus) [[ Approksimacziya i svojstva periodicheskikh funkczij]], Nauk. dumka, Kiev (2009).

Stepanets, A. I. Классификация и приближение периодических функций (Russian) [[Classification and approximation of periodic functions]] ``Naukova Dumka'', Kiev, 1987. 268 pp. doi: 10.1007/978-94-011-0115-8

I. P. Natanson, О порядке приближения непрерывной 2pi -периодической функции при помощи ее интеграла Пуассона (Russian) [[ O poryadke priblizheniya neprery`vnoj 2pi -periodicheskoj funkczii pri pomoshhi ee integrala Puassona]], Dokl. AN SSSR, 72, № 1, 11 – 14 (1950).

A. F. Timan, Точная оценка остатка при приближении периодических дифференцируемых функций интегралами Пуассона (Russian) [[Tochnaya oczenka ostatka pri priblizhenii periodicheskikh differencziruemy`kh funkczij integralami Puassona]], Dokl. AN SSSR, 74, № 1, 17 – 20 (1950).

Sz.-Nagy, Béla. Sur l'ordre de l'approximation d'une fonction par son intégrale de Poisson. (French) Acta Math. Acad. Sci. Hungar. 1 (1950), 183--188. doi: 10.1007/BF02021310

E`. L. Shtark, Полное асимптотическое разложение для верхней грани уклонения функций из $mathrm{L}mathrm{i}mathrm{p}$ 1 от их сингулярного интеграла Абеля – Пуассона (Russian) [[ Polnoe asimptoticheskoe razlozhenie dlya verkhnej grani ukloneniya funkczij iz $mathrm{L}mathrm{i}mathrm{p}$ 1 ot ikh singulyarnogo integrala Abelya – Puassona, Mat. zametki, 13, № 1, 21 – 28 (1973).

V. A. Baskakov, О некоторых свойствах операторов типа операторов Абеля – Пуассона (Russian) [[ O nekotory`kh svojstvakh operatorov tipa operatorov Abelya – Puassona]], Mat. zametki, 17, № 2, 169 – 180 (1975).

Kal'chuk, I. V.; Kharkevych, Yu. I. Complete asymptotics of the approximation of function from the Sobolev classes by the Poisson integrals. Acta Comment. Univ. Tartu. Math. 22 (2018), no. 1, 23--36. doi: 10.12697/acutm.2018.22.03

Kharkevych, Yu. I.; Pozharska, K. V. Asymptotics of approximation of conjugate functions by Poisson integrals. Acta Comment. Univ. Tartu. Math. 22 (2018), no. 2, 235--243. doi: 10.12697/ACUTM.2018.22.19

Kharkevich, Yu. Ī.; Zhigallo, T. V. Approximation of $(psi,beta)$-differentiable functions defined on the real axis by Abel-Poisson operators. (Ukrainian) ; translated from Ukraïn. Mat. Zh. 57 (2005), no. 8, 1097--1111 Ukrainian Math. J. 57 (2005), no. 8, 1297--1315 doi: 10.1007/s11253-005-0262-z

Zhigallo, K. M.; Kharkevich, Yu. Ī. Approximation of conjugate differentiable functions by their Abel-Poisson integrals. (Ukrainian) ; translated from Ukraïn. Mat. Zh. 61 (2009), no. 1, 73--82 Ukrainian Math. J. 61 (2009), no. 1, 86--98 doi: 10.1007/s11253-009-0196-y

Zhyhallo, T. V.; Kharkevych, Yu. I. Approximation of functions from the class $C^psi_{beta,infty}$ by Poisson integrals in the uniform metric. (Russian) ; translated from Ukraïn. Mat. Zh. 61 (2009), no. 12, 1612--1629 Ukrainian Math. J. 61 (2009), no. 12, 1893--1914 doi: 10.1007/s11253-010-0321-y

Yu. I. Kharkevich, T. A. Stepanyuk, Аппроксимативные свойства интегралов Пуассона на классах $Cpsi

beta Halpha $ (Russian) [[ Approksimativny`e svojstva integralov Puassona na klassakh $Cpsi

beta Halpha$]] , Mat. zametki, 96, № 6, 939 – 952 (2014).

S. Kaniev, Об уклонении бигармонических в круге функций от их граничных значений (Russian) [[Ob uklonenii bigarmonicheskikh v kruge funkczij ot ikh granichny`kh znachenij]], Dokl. AN SSSR, 153, № 5, 995 – 998 (1963).

Gembarsʹka, S. B.; Zhigallo, K. M. Approximative properties of biharmonic Poisson integrals on Hölder classes. (Ukrainian) ; translated from Ukraïn. Mat. Zh. 69 (2017), no. 7, 925--932 Ukrainian Math. J. 69 (2017), no. 7, 1075--1084 doi: 10.1007/s11253-017-1416-5

Kharkevich, Yu. Ī.; Zhigallo, T. V. Approximation of functions from the class $hat C{}^psi_{beta,infty}$ by Poisson biharmonic operators in the uniform metric. (Ukrainian) ; translated from Ukraïn. Mat. Zh. 60 (2008), no. 5, 669--693 Ukrainian Math. J. 60 (2008), no. 5, 769--798 doi: 10.1007/s11253-008-0093-9

Zhyhallo, K. M.; Kharkevych, Yu. I. Approximation of functions from the classes $C_{beta,infty}^psi$ by biharmonic Poisson integrals. Ukrainian Math. J. 63 (2011), no. 7, 1083--1107. doi: 10.1007/s11253-011-0565-1

Zhyhallo, K. M.; Kharkevych, Yu. I. Approximation of $(psi,beta)$-differentiable functions of low smoothness by biharmonic Poisson integrals. Ukrainian Math. J. 63 (2012), no. 12, 1820--1844. doi: 10.1007/s11253-012-0616-2

Zhigallo, T. V.; Kharkevich, Yu. Ī. The approximating properties of biharmonic Poisson operators in the classes $hat L^psi_{beta,1}$. (Ukrainian) ; translated from Ukraïn. Mat. Zh. 69 (2017), no. 5, 650--656 Ukrainian Math. J. 69 (2017), no. 5, 757--765 doi: 10.1007/s11253-017-1393-8

Zhigallo, T. V.; Kharkevich, Yu. Ī. The approximating properties of biharmonic Poisson operators in the classes $hat L^psi_{beta,1}$. (Ukrainian) ; translated from Ukraïn. Mat. Zh. 69 (2017), no. 5, 650--656 Ukrainian Math. J. 69 (2017), no. 5, 757--765 doi: 10.1007/s11253-017-1393-8

Grabova, U. Z.; Kalʹchuk, Ī. V.; Stepanyuk, T. A. On approximation of the classes $W^r_beta H^alpha$ by biharmonic Poisson integrals. (Ukrainian) ; translated from Ukraïn. Mat. Zh. 70 (2018), no. 5, 625--634 Ukrainian Math. J. 70 (2018), no. 5, 719--729 doi: 10.1007/s11253-018-1528-6

Grabova, Uliana Z.; Kal'chuk, Inna V.; Stepaniuk, Tetiana A. Approximative properties of the Weierstrass integrals on the classes $W^r_beta H^alpha$. ; translated from Ukr. Mat. Visn. 14 (2017), no. 3, 361--369, 453 J. Math. Sci. (N.Y.) 231 (2018), no. 1, 41--47 doi: 10.1007/s10958-018-3804-2

L. I. Bausov, Линейные методы суммирования рядов Фурье с заданными прямоугольными матрицами, II(Russian) [[Linejny`e metody` summirovaniya ryadov Fur`e s zadanny`mi pryamougol`ny`mi matriczami, II]], Izv. vuzov, 55, № 6, 3 – 17 (1966).

Kharkevich, Yu. Ī.; Kalʹchuk, Ī. V. Approximation of $(psi,beta)$-differentiable functions by Weierstrass integrals. (Ukrainian) ; translated from Ukraïn. Mat. Zh. 59 (2007), no. 7, 953--978 Ukrainian Math. J. 59 (2007), no. 7, 1059--1087 doi: 10.1007/s11253-007-0069-1

Published
15.01.2020
How to Cite
Abdullayev F. G., and Kharkevych Y. I. “Approximation of the Classes $C^{\psi}_{\beta}H^{\alpha}$ by Biharmonic Poisson Integrals”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 72, no. 1, Jan. 2020, pp. 20-35, http://umj.imath.kiev.ua/index.php/umj/article/view/1007.
Section
Research articles